MathSciNet Relay Station
MathSciNet bibliographic data
MR2531419 93C10 (93B07)
Shen, Yanjun; Xia, Xiaohua Semi-global finite-time observers for nonlinear systems. Automatica J. IFAC 44 (2008), no. 12, 3152–3156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement